I never stopped using contraception because doctors told me that contraceptives improved hair. I'm holding off on taking b. If it feels like you might need more, then you probably need less. Now my shedding has gone from bad to extremely worse. After taking yasmin, i have lost a lot of hair in my temples and crown area.
Again, I attributed it to ending college and hoped that it would resolve as soon as I was less anxious. And sometimes my scalp hurts, like if had pulled my hair tightly. My chief complaint had been hair loss and zero libido since coming off the pill 3 years ago. She said most people do recover from things like this so maybe there is hope! The only effect on hair on my scalp, was the loss of the fine baby hair right at my temples. Spiro, Rogaine and the birth control pill. I do not recommend estrogen supplements for young women. Cause my hair is shedding less now and I am seriously depressed about this issue.
Trying to just focus on the one thing that brought some relief. I need to do something. It is listed as a side effect. If so, it might be dangerous for me. I will check it out. Even if this is just a bad reaction to the Synthroid, I need answers - because this is getting progressively worse, I'm at a. Has anyone had permanent hair loss from Depo Provera??? I have also been using Phillip Kingsley products for hair regrowth, and taking Biotin.
And thank God that my skin has mostly remained clear as well. Just wanted to throw my 2 cents in here. I know this is an old post but I just found it and would love some more advice from you ladies. I went to many dermatologists, took vitamins, biotin, minoxidil, special shampoos, etc etc… One of them even said it was because dandruff, which I also treated. I had 3 kids via c-section in 3.
I went on this pill as I have a copper coil which has dislodged and I am currently waiting for safe removal and possible re-insertion. I've had life changes, long commute, more demanding job but I handle stress well usually. Any suggestion, feedback will be greatly appreciated. They responded the pill more than anything will reduce the hair loss. I have an appt with a endocrinologist in a month. It call came back in a month but the upset caused yet another major shedding phase. It took me a while to get my period back and now while I do get it, I have spotting for 2-4 days before I have a couple days of a normal period.
I hope this helps some. The most perfect treatment cannot start to work any sooner than 3 months, and it may take more than a year. You may need to line up a few treatments to get results Example: stop the Pill, take zinc, and address an underlying eating disorder. Lara, Do you think the miniaturizing effect of androgenetic alopecia is permanent, even when the temporary trigger is gone? The packet insert of all the pills that I have seen clearly state it as a possible side effect. Hang in there, you are not alone. I'll have a more comprehensive fatty acid profile done next, along with a more comprehensive hormonal test. Constant shedding, hair looked terrible and felt terribly thin.
I have had 2 urine heavy metal tests and both were negative. For some of us, that backfires. I also don't wash my face with soaps anymore. I had always been on hair friendly pills like Ortho Novum and Norinyl. Is that a valuble piece of info? I had terrible side effects from both and had to stop. I'm waiting for blood results to check for a hormone imbalance. I was at 50mgs pills 1-15 and 100mgs pills 14-28.
Looking at photos, I think perhaps my hair was starting to thin a bit about a year after starting Ortho Tri but the main thinning and shed and texture change has been since going off. However, I have the oiliest skin and I still loose about 150 hairs per day. Over the years I have lost about 50% of. I know my weight must be having an impact. I have regular cycles and monitor my temp shift each month so I am confident I still ovulate I am 41. And this is something else I want you to know — no woman who ever walked the earth loved my hair as much as I loved mine, lol, but eventually you adjust to the new you.
My vitamin D was also low. If I would have know that it would cause me to lose my hair when I stopped taking them. I couldnt do that now. What was happening with your health 1-2 months before you started the progesterone? After 4 months my hair shedding got worse and i had acnes everywhere! Serena40 - I took Loestrin Fe24 for about 6 or 7 months. I will ask my doctor. Constantly worrying and stressing about takes over.